MAUDE Adverse Event Report: COOK INC AMPLATZ EXTRA STIFF SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC AMPLATZ EXTRA STIFF SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Procode: dqx.Occupation: unknown.Pma/510(k) #: pre-amendment.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported an amplatz extra stiff support wire guide was found damaged upon taking it out of the package.The device was found to be unraveled.The device was not used for a procedure and did not make patient contact.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown or unavailable.D10 ¿ product received on: (b)(6) 2019.Investigation ¿ evaluation.A review of the complaint history, device history record, manufacturing instructions, quality control, and specifications of the device, as well as a visual inspection and dimensional verification, were conducted during the investigation.One damaged wire guide was returned for investigation.The wire guide was returned still within the spiral wire guide holder.The damaged portion of the device was observed on the portion sticking out from the holder.The safety wire was separated and sticking out from the portion of the wire guide that was damaged.Dimensional analysis confirmed there is no evidence to suggest the device was not manufactured within the correct specifications and tolerances.Additionally, a document based investigation evaluation was performed.It was concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The device's design history files were also reviewed.The risks associated with these devices are acceptable when weighed against the benefits.The device history record for the complaint lot and safety wire subassembly lot revealed no related nonconformances.A database search revealed no other complaints have been reported for the complaint device lot.There is no evidence to suggest there are any nonconforming products in house or out in the field.Based on the information provided, the examination of returned product and the results of the investigation, a definitive cause could not be established.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
AMPLATZ EXTRA STIFF SUPPORT WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8802192
Report Number1820334-2019-01725
Device Sequence Number319820
Product Code DXQ
UDI-Device Identifier00827002042377
UDI-Public(01)00827002042377(17)240613(10)9755277
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2024
Device Model NumberN/A
Device Catalogue NumberTHSCF-35-80-3-AES
Device Lot Number9755277
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2019
Initial Date Received by Manufacturer 07/10/2019
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1